Congruences on monoids of transformations preserving the orientation on a finite chain

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)


The main subject of this paper is the description of the congruences on certain monoids of transformations on a finite chain X-n with it elements. Namely, we consider the monoids ORn and PORn of all full, respectively partial, transformations on X-n that preserve or reverse the orientation, as well as their respective submonoids OPn and POPn of all orientation-preserving elements. The inverse monoid PORIn of all injective elements of PORn is also considered. (C) 2008 Elsevier Inc. All rights reserved.
Original languageUnknown
Pages (from-to)743-757
JournalJournal of Algebra
Issue number3
Publication statusPublished - 1 Jan 2009

Cite this